# SDR F3LA2010012600312

- Difficulty date: January 20, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C CHECK INSP NOTED FLOOR PANEL 262FF WAS CORRODED. MX REMOVED AND REPLACED FLOOR PANEL 262FF IAW TASK CARD C534103-02.
